Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model


Author: Jongmin Han
Journal: Proc. Amer. Math. Soc. 131 (2003), 1839-1845
MSC (2000): Primary 35B40, 81T13
Published electronically: October 1, 2002
MathSciNet review: 1955272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the maximal solutions $(\phi^\epsilon, A^\epsilon)$in the Abelian Chern-Simons Higgs model on a 't Hooft type periodic domain converges to $(\phi_*,A_*)$ and $\phi_*$ is a harmonic map. We also study asymptotic behaviors of the energy density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B40, 81T13

Retrieve articles in all journals with MSC (2000): 35B40, 81T13


Additional Information

Jongmin Han
Affiliation: Department of Mathematics, Hankuk University of Foreign Studies, 89 Wangsan-ri Mohyun, Yongin, Kyounggi-do 449-791, Korea
Email: jmhan@maincc.hufs.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06737-0
PII: S 0002-9939(02)06737-0
Keywords: Chern-Simons Higgs model, self-duality equations, maximal solutions
Received by editor(s): September 19, 2001
Received by editor(s) in revised form: January 29, 2002
Published electronically: October 1, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society